# SDR UIEA2019070104642

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,024 hours, 25,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA FWD MLG ACCESS PNL SUPPORT ANGLE CORRODED. ( UPON FURTHER EVALUATION, FOUND SUPPORT ANGLE WITH 100% MATERIAL LOSS IAW SRM 53-50-12. REMOVED AND REPLACED SUPPORT ANGLE ON KEEL BEAM AREA FWD MLG IAW SRM 51-40-02.  )
